# SDR HNAA2013031100120

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 60,084 hours, 66,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDEWALL LIGHTS ARE DIM AT ROWS 1DF AND 4DF.....REMOVED AND REPLACED BURNED OUT BULBS IN EMERGENCY SIDEWALL LIGHTS AT ROWS 1DF AND 4DF. OPS CHECKED GOOD.
